# SDR 0100585532

- Difficulty date: February 13, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N532US
- Make and model: Boeing 757251
- Aircraft serial: 24263
- Aircraft time: 42,336 hours, 17,667 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 031042190
- Part serial: 00158
- Condition: Failed
- Location: Cabin
- Part time: 17,972 hours, 17,226 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SLIDE SHOP TEST, INFLATABLE SUB ASSEMBLY RUPTURED DURING FLAT FIRE PROCEDURE AT NORMAL OPERATING PRESSURE.  INFLATABLE SEAMS FAILED AT UPPER TUBE LEFT AND RIGHT.  NEW INFLATABLE SUB ASSEMBLY WAS INSTALLED.
